# SDR R61A201808170883

- Difficulty date: August 1, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOORBEAM, FRAME 19 + 6", LBL 10 CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-08, AND ETD 2011-190/02333, REV C.
